# SDR HEEA079927

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 9,389 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Control Unit
- Part number: 32447066
- Part serial: A31959
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TORQUE SPLIT. REPLACED WITH SERVICEABLE CONTROL UNIT.
